Compact Differentiable 4-Folds with Quaternionic Structures.
Mathematische Annalen, Tome 248 (1980), pp. 79-96
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
quaternionic structures, complex affine structures, almost quaternionic structure, 4-manifolds
@article{MAN_1980__248_163369,
author = {Ma. Kato},
title = {Compact {Differentiable} {4-Folds} with {Quaternionic} {Structures.}},
journal = {Mathematische Annalen},
pages = {79--96},
year = {1980},
volume = {248},
zbl = {0411.57024},
url = {http://geodesic.mathdoc.fr/item/MAN_1980__248_163369/}
}
Ma. Kato. Compact Differentiable 4-Folds with Quaternionic Structures.. Mathematische Annalen, Tome 248 (1980), pp. 79-96. http://geodesic.mathdoc.fr/item/MAN_1980__248_163369/